MathSciNet Relay Station
MathSciNet bibliographic data
MR2499710 03C95 (03C20)
Malliaris, M. E. Realization of $\phi$-types and Keisler's order. Ann. Pure Appl. Logic 157 (2009), no. 2-3, 220–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement